# SDR IPXA2014021081840

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 15,655 hours, 10,535 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545753
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-8 INSPECTION, MAIN CABIN FLOORBOARD 231XHF DAMAGED ON EDGE.  FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
